zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Computation of the simplest normal form of a resonant double Hopf bifurcation system with the complex normal form method. (English) Zbl 1176.70026
Summary: The complex normal form method is presented to find the simplest normal form (SNF) of an odd ratio double Hopf bifurcation system. New nonlinear transformations and rules of getting the form of the SNF coefficients are presented to find an efficient approach to get the final explicit expressions of the SNF. During the course of obtaining the key equations, based on the algorithm of complex operations, all the matrix deduction is substituted by complex operation and no former matrix operation is involved compared with the matrix representation method. Explicit iterative formulas have been derived to determine the coefficients of the SNF and associated nonlinear transformations up to an arbitrary order. Meanwhile, a rule of analyzing the general expression of the SNF is also summarized, which enables to predict the components of the final explicit equations before any substantive analyses. As the result of these innovations is deduced, the computation process is basically simplified. An ordinary differential equation (ODE) system shows the feasibility and convenience of the new method.

70K45Normal forms (nonlinear dynamics)
70K50Transition to stochasticity (general mechanics)
Full Text: DOI
[1] Cheng, Z., Cao, J.D.: Bifurcation and stability analysis of a neural network model with distributed delays. Nonlinear Dyn. 46(4), 363--373 (2006) · Zbl 1169.92001 · doi:10.1007/s11071-006-9026-z
[2] Nayfeh, A.H.: Method of Normal Forms. Wiley, New York (1993) · Zbl 1220.37002
[3] Yu, P., Bi, Q.: Symbolic computation of normal forms for semi-simple cases. Nonlinear Dyn. 27(1), 19--53 (2002) · Zbl 0994.65140 · doi:10.1023/A:1017993026651
[4] Leung, A.Y.T., Zhang, Q.C.: Normal form computation without central manifold reduction. J. Sound Vib. 266(2), 261--279 (2003) · doi:10.1016/S0022-460X(02)01626-7
[5] Ushiki, S.: Normal form for singularities of vector fields. Jpn. J. Ind. Appl. Math. 1, 1--34 (1984) · Zbl 0578.58029 · doi:10.1007/BF03167860
[6] Wang, D.: An introduction to the normal form theory of ordinary differential equations. Adv. Math. 19(1), 38--71 (1990) · Zbl 0709.34012
[7] Yu, P.: Simplest normal forms of Hopf and generalized Hopf bifurcations. Int. J. Bifurc. Chaos 9(10), 1917--1939 (1999) · Zbl 1089.37528 · doi:10.1142/S0218127499001401
[8] Yu, P.: Computation of the simplest normal forms with perturbation parameters based on Lie transform and rescaling. J. Comput. Appl. Math. 144(1--2), 359--373 (2002) · Zbl 1019.65043 · doi:10.1016/S0377-0427(01)00573-8
[9] Zhang, Q., He, X., Hu, L.: Computation of the simplest normal form from a bifurcation system with parameters. J. Vib. Eng. 18(4), 495--499 (2005)
[10] Zhang, Q., Hu, S., Wang, W.: Computation of the simplest normal form of semi-simple system without central manifold reduction. Tianjin Daxue Xuebao 39(7), 773--776 (2006)
[11] Xu, J.: Co-dimension 2 bifurcations and chaos in cantilevered pipe conveying time-varying fluid with three-to-one internal resonances. Acta Mech. Sinica 16(3), 245--255 (2003)